# SDR AALA20010811

- Difficulty date: April 16, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LAX - FLT 1816 - EN ROUTE LGB-LAX - SHORTLY AFTER TAKEOFF, LEFT ENGINE OIL BEGAN TO DECREASE.  RAN OIL QUANTITY DECREASING CHECK LIST.  LANDED LAX WITHOUT FURTHER INCIDENT.  RE-SECURED LEFT SIDE ENGINE OIL TANK CAP.  SERVICED LEFT SIDE ENGINE OIL TANK.  REPLACED MAIN OIL FILTER.  LEAK CHECKED OK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
